X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Newspaper Article (2520) 2520
Journal Article (2247) 2247
Magazine Article (69) 69
Book Review (62) 62
Book Chapter (54) 54
Dissertation (47) 47
Conference Proceeding (35) 35
Book / eBook (28) 28
Government Document (23) 23
Web Resource (19) 19
Paper (5) 5
Transcript (3) 3
Publication (2) 2
Library Holding (1) 1
Reference (1) 1
Trade Publication Article (1) 1
Video Recording (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
cantor, eric (1928) 1928
mathematics (1150) 1150
cantor set (944) 944
obama, barack (824) 824
boehner, john a (560) 560
bills (489) 489
mathematics, applied (428) 428
leadership (423) 423
presidents (328) 328
political parties (309) 309
mathematical theorems (284) 284
cantor sets (271) 271
congressional committees (249) 249
legislators (230) 230
mcconnell, mitch (218) 218
reid, harry (218) 218
mccarthy, kevin (206) 206
pelosi, nancy (204) 204
integers (194) 194
mathematical functions (190) 190
hausdorff dimension (187) 187
political leadership (185) 185
health care policy (178) 178
ryan, paul (176) 176
fractals (175) 175
cantor, eddie (173) 173
primaries & caucuses (173) 173
analysis (165) 165
homeomorphism (165) 165
tax increases (163) 163
federal budget (161) 161
bush, george w (151) 151
presidential elections (137) 137
topology (133) 133
boehner, john (131) 131
congressional elections (127) 127
romney, w mitt (126) 126
cantors theorem (121) 121
mathematical intervals (117) 117
politics (115) 115
political campaigns (110) 110
budgets (109) 109
algebra (105) 105
trump, donald j (105) 105
federal legislation (103) 103
mathematics, general (103) 103
topological theorems (102) 102
hoyer, steny h (101) 101
immigration policy (101) 101
biden, joseph r jr (97) 97
physics, mathematical (96) 96
mccain, john (95) 95
brat, dave (94) 94
candidates (93) 93
set theory (91) 91
dynamical systems (88) 88
tax rates (84) 84
tax reform (82) 82
medicare (81) 81
tax cuts (80) 80
conservatism (79) 79
philosophy (79) 79
logic (78) 78
topological spaces (78) 78
budget deficits (77) 77
appropriations (76) 76
fractal (76) 76
election results (75) 75
cantor (74) 74
cantors (72) 72
continuous functions (72) 72
schumer, charles e (71) 71
28a80 (69) 69
investments (69) 69
aliens (68) 68
dimension (68) 68
legislation (68) 68
committees (66) 66
physics, multidisciplinary (66) 66
clinton, hillary rodham (64) 64
general topology (64) 64
governors (64) 64
sets (64) 64
hausdorff dimensions (63) 63
physics (63) 63
political advertising (63) 63
real numbers (63) 63
mathematical analysis (62) 62
mathematics, interdisciplinary applications (62) 62
lebesgue measures (60) 60
hensarling, jeb (59) 59
camp, dave (58) 58
employment (58) 58
funding (58) 58
geometry (57) 57
cardinality (56) 56
dynamics (56) 56
iterated function systems (56) 56
mathematical sets (55) 55
multidisciplinary sciences (55) 55
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Gerstein Science - Stacks (12) 12
Mathematical Sciences - Stacks (7) 7
Collection Dvlpm't (Acquisitions) - Vendor file (3) 3
Media Commons - Audio Visual (2) 2
UofT at Scarborough - Stacks (2) 2
Mathematical Sciences - Course Reserves (1) 1
Mathematical Sciences - Missing (1) 1
Music - Stacks (1) 1
Online Resources - Online (1) 1
Physics - Stacks (1) 1
St. Michael's College (John M. Kelly) - 2nd Floor (1) 1
Trinity College (John W Graham) - Stacks (1) 1
UTL at Downsview - May be requested (1) 1
UofT Schools - Stacks (1) 1
UofT at Mississauga - Stacks (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (4960) 4960
Chinese (80) 80
French (17) 17
Spanish (17) 17
Japanese (15) 15
Portuguese (13) 13
German (10) 10
Polish (4) 4
Czech (3) 3
Korean (3) 3
Swedish (2) 2
Croatian (1) 1
Serbian (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2013, ISBN 1118548701, 248
A systematic and integrated approach to Cantor Sets and their applications to various branches of mathematics The Elements of Cantor Sets... 
Mathematics | Mathematical Analysis | Measure theory | Cantor sets | 1941 | Cantor, George | Mathematical analysis
eBook
2010, ISBN 9789814291286, xxi, 210
Book
Classical and quantum gravity, ISSN 1361-6382, 2016, Volume 33, Issue 17, pp. 175001 - 175032
... (a Majumdar-Papapetrou solution). Our perspective is that binary spacetimes are natural exemplars of chaotic scattering, because they admit more than one fundamental null orbit, and thus an uncountably infinite set of perpetual null... 
Cantor set | chaotic scattering | null geodesics | Hamiltonian dynamics | black hole shadow | black holes | symbolic dynamics | SPACETIMES | BASINS | QUANTUM SCIENCE & TECHNOLOGY | 2-CENTER PROBLEM | PHYSICS, MULTIDISCIPLINARY | FIELD | EQUATIONS | PERIODIC-ORBITS | MOTION | ASTRONOMY & ASTROPHYSICS | Cantorset | binary black holes | PHYSICS, PARTICLES & FIELDS | Shadows | Chaos theory | Scattering | Geodesy | Black holes (astronomy) | Mathematical models | Quantum gravity | Self-similarity
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2018, Volume 20, Issue 9, pp. 2063 - 2104
Journal Article
10/2018, Third edition., ISBN 9781138504257, 24
We are all captivated and puzzled by the infinite, in its many varied guises; by the endlessness of space and time; by the thought that between any two points... 
Infinite | Philosophy of Science | Gödel | Leibniz | mathematics | Philosophy of Religion | Burali-Forti | Spinoza | set theory | Logic - Philosophy | calculus | a priori | Wittgenstein | Heidegger | Nietzsche | empiricism | finitude | Plato | Pythagoras | paradox | Religion and Philosophy | Literature & Philosophy | Aristotle | Kant | Deleuze | Infinity | Metaphysics | antimonies | Hegel | Cantor | Löwenheim-Skolem | Philosophy of Mathematics | History of Philosophy | god | Institutionalism
eBook
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 09/2019, Volume 477, Issue 1, pp. 613 - 626
We show that for any pair of self-similar Cantor sets with sum of Hausdorff dimensions greater than 1, one can create an interval in the sumset by applying arbitrary small perturbations... 
Cantor sets | Hausdorff dimension | Self-similar sets
Journal Article
Proceedings of the Royal Society of Edinburgh. Section A. Mathematics, ISSN 0308-2105, 06/2018, Volume 148, Issue 3, pp. 517 - 540
... a. The aim of this paper is to investigate the possible values that Assouad-type dimensions can attain for this class of sets... 
Assouad dimension | Cantor set | complementary sets | MATHEMATICS | MATHEMATICS, APPLIED | HOMOGENEITY | CANTOR SETS
Journal Article
Philosophical studies, ISSN 1573-0883, 2018, Volume 176, Issue 10, pp. 2681 - 2703
Journal Article
Advances in mathematics (New York. 1965), ISSN 0001-8708, 2015, Volume 281, pp. 857 - 885
In this paper, we study the following question raised by Mattila in 1998: what are the self-similar subsets of the middle-third Cantor set C... 
Middle-third Cantor set | Self-similar subsets | Set of uniqueness | Ternary expansions | MATHEMATICS
Journal Article
Journal of applied mathematics, ISSN 1110-757X, 12/2013, Volume 2013, pp. 1 - 7
Intersections of translation of a class of self-affine sets are investigated by constructing sofic affine-invariant sets which coincide with these sets and then a scheme for computing the Hausdorff... 
TRIADIC CANTOR SETS | HAUSDORFF DIMENSION | MATHEMATICS, APPLIED | SIERPINSKI CARPETS | OVERLAPS | INVARIANT SETS | Fuzzy sets | Set theory | Analysis | Construction | Physics | Mathematical models | Intersections | Computation | Translations
Journal Article
Journal of Fourier Analysis and Applications, ISSN 1069-5869, 2016, Volume 22, Issue 3, pp. 623 - 674
Journal Article
Ergodic Theory and Dynamical Systems, ISSN 0143-3857, 2018, Volume 40, Issue 6, pp. 1 - 15
We prove that any countable non-amenable group 0 admits a free, minimal, amenable, purely infinite action on the non-compact Cantor set... 
2010 Mathematics Subject Classification | 46L55 (Primary) | MATHEMATICS | non-compact Cantor set | MATHEMATICS, APPLIED | purely infinite actions | topological amenability | Minimal actions
Journal Article
Fractals, ISSN 0218-348X, 02/2019, Volume 27, Issue 1, p. 1940010
The one-dimensional modified Korteweg–de Vries equation defined on a Cantor set involving the local fractional derivative is investigated in this paper... 
Local Fractional Derivative | Modified Korteweg-de Vries Equation | Fractal Traveling-Wave Solution | Cantor Sets | MATHEMATICS, INTERDISCIPLINARY APPLICATIONS | INEQUALITIES | MULTIDISCIPLINARY SCIENCES | Cantor
Journal Article
Journal of Topology and Analysis, ISSN 1793-5253, 06/2018, Volume 10, Issue 2, pp. 477 - 482
Journal Article
Frontiers of Mathematics in China, ISSN 1673-3452, 6/2016, Volume 11, Issue 3, pp. 705 - 722
We obtain the Assouad dimensions of Moran sets under suitable condition. Using the homogeneous set introduced in [J. Math. Anal. Appl., 2015, 432: 888–917... 
Fractal | Assouad dimension | Cantor-like set | 28A80 | Mathematics, general | Mathematics | Moran set | MATHEMATICS | FRACTALS | HAUSDORFF | Studies | Set theory | Fractals | Mathematical analysis
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2017, Volume 318, pp. 627 - 677
We introduce and develop a class of Cantor-winning sets that share the same amenable properties as the classical winning sets associated to Schmidt's (α,β)-game... 
Cantor-winning sets | Badly approximable sets | Schmidt games | MATHEMATICS | DIOPHANTINE APPROXIMATION | SCHMIDTS GAME | BADLY APPROXIMABLE NUMBERS | POINTS
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 2/2015, Volume 174, Issue 1, pp. 169 - 176
There exist uniformly quasiregular maps $$f:\mathbb {R}^3 \rightarrow \mathbb {R}^3$$ f : R 3 → R 3 whose Julia sets are wild Cantor sets. 
Geometry | Uniformly quasiregular maps | Antoine’s necklace | Secondary 37F50 | Julia sets | Primary 30D05 | Mathematics | Wild Cantor sets | 54C50 | MATHEMATICS | MAPS | QUASI-REGULAR MAPPINGS | DYNAMICS | MANIFOLDS | Antoine's necklace
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.